Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 553-559

Normal lattices and coseparation of lattices

Department of Mathematics, Sacred Heart University, 5151 Park Avenue, Fairfield 06432-1000, CT, USA

Received 19 September 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Barry B. Mittag, “Normal lattices and coseparation of lattices,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 553-559, 1997. doi:10.1155/S0161171297000744